U.S. doctors online nowAsk doctors free

Doctor Q&A for Dr. Afshine Emrani

A 48-year-old male asked:
Dr. Afshine Emrani
Cardiology 28 years experience
Yes : A little cheese, couple of servings a month are ok. But generally the cholesterol and fat in dairy is inflammatory for the heart.
A 30-year-old male asked:
Dr. Afshine Emrani
Cardiology 28 years experience
Gerd: Reflux can cause the pain. It is not your heart- you need to manage your reflux. See a gi. Get tested for hpylori and possible need for endoscopy. Stop alcohol.
A 32-year-old male asked:
Dr. Afshine Emrani
Cardiology 28 years experience
Yes: You should get a GI study and make sure it did not failed.
A 50-year-old female asked:
Dr. Afshine Emrani
Cardiology 28 years experience
Yes: The pain can last 18 months. Healing takes a long time. Pain patch such as Lidoderm is safe.
A 53-year-old female asked:
Dr. Afshine Emrani
Cardiology 28 years experience
Both: It depends on the angle. You need to consult a neurosurgeon you trust and review all your options.
A 23-year-old female asked:
Dr. Afshine Emrani
Cardiology 28 years experience
Yes: It is not normal but common. But not a worrisome sign.
A 18-year-old female asked:
Dr. Afshine Emrani
Cardiology 28 years experience
Cimmon: Very common in young women. It is prthostasis. Avoid coffee drink lots of water salt your feed and exercise your legs and if these don't help then see your doctor.
A 54-year-old male asked:
Dr. Afshine Emrani
Cardiology 28 years experience
Yes : You can gain weight and increase your blood pressure with any of the antidepressants. Please consult your doctor.
A 32-year-old female asked:
Dr. Afshine Emrani
Cardiology 28 years experience
Ep: This is a serious condition and you must see an electrophysiologist. If normal heart, it is possible at your age to manage with medication but often can have an ablation and cure it.
A 25-year-old male asked:
Dr. Afshine Emrani
Cardiology 28 years experience
The flu: This is what I am seeing patients for telling me that they have the flu. However being on vyvanse (lisdexamfetamine) can also cause same symptoms. Please check with your doctor.
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less